Item added to "My List"
You are now leaving In-Store. Your In-Store order will be waiting for you when you're ready to check out.
You are now leaving Ship-to-Home. Your Ship-to-Home order will be waiting for you when you're ready to check out.
You are now leaving Curbside & Delivery. Your Curbside or Delivery order will be waiting for you when you’re ready to check out.
Each 30 ml dose cup contains: sodium 45 mg. Store at room temperature. Multi-symptom cold/flu relief. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Doxylamine succinate - antihistamine. Fast relief of: sneezing & runny nose; fever; aches & pains; cough; sore throat.
Temporarily relieves cold/flu symptoms: sore throat; headache; minor aches and pain; fever; runny nose and sneezing; cough due to minor throat and bronchial irritation.
Take only as recommended-see Overdose warning ● Use dose cup or tablespoon (TBSP) ● do not exceed 4 doses per 24 hours ● if taking Night Time at night and Day Time during the day, limit total to 4 doses per 24 hours. Adults & children 12 years and over - 30mL (2 TBSP) every 6 hours. Children 4 to 12 years - ask a doctor. Children under 4 years - do not use.
Active ingredients (in each 30 mL dose cup) Acetaminophen 650 mg, dextromethorphan HBr 30 mg, Doxylamine Succinate 12.5 mg. Inactive ingredients citric acid, FD & C Blue No. 1, FD & C Red No. 40, flavor, glycerin, polythylene glycol, propylene glycol, purified water, saccharin sodium benzoate, sodium citrate, sucrose.
Sign up to receive exclusive email-only savings and information.